Atorva

Questions and answers on "Atorva"

Cholostrol down tablet Atorva and rosuvas, which one is best & less side effects
would like to know how can reduce the triglyceride withoyut any side effects

doctor1 MD

Hi,

Thanks for your query.

Rosuvas (Rosuvastatin) is a better choice compared to atorvastatin.Well, both do cause muscle pains during first few weeks but wanes of soon with Rosuvas.Also the efficacy of Rosuvas is much better compared to Atorva.

Statins like Rosuvastatin and Atorvastatin are very...

Read Full Thread   Ask a Doctor Now

Hi Dr
I have a high cholesterol and high blood pressure and I am taking my medicines regularly
1- Napril 10 mg + Natrilix 1.5 for high blood pressure .
2- Lescol XL 80 for cholesterol .
My Dr change Lescol to zicor 20 mg and then to Atorva 20 mg( then backed to zicor because Atorva discontinuous from government hospitals) but Triglysdride became 185.
My question : is there a medicine better than the one I tried?
She'll I backed to Atourva ? Last investigation result are
LDL 150
HDL 46
Total cholesterol 220
Triglysdride 150
By using lescol 80 xl
Advice me Dr

doctor1 MD

Brief Answer:
Fenofibrate is the ideal drug.

Detailed Answer:
Welcome To HCM. I am Dr Anshul Varshney. I understand your concern.

See, both the brand names are HMG Coenzyme reductase inhibitors and are equally good in controlling LDL and Increasing HDL.

They have moderate effect on...

Read Full Thread   Ask a Doctor Now

I am 63 yrs old and having HT for the past 3 years. I have been taking Atorva 10 mg to control cholestrol. Despite taking this, my total cholestrol is 218. Can I start taking Rozat 5 mg instead of Atorva

doctor1 MD

Brief Answer:
Consider taking Rozat 10 mg for 3 months and repeat lipid profile

Detailed Answer:
Hello, I am Dr. Mody and I would be addressing your concern.
Rozat 5 mg is equivalent to the present dose of atorva 10 mg and will mit make a difference, if you wish to decrease the S. Cholesterol...

Read Full Thread   Ask a Doctor Now

My mum has met stroke and CVA on left side 2 years back doctor while release gave strocit 500 2 times piracetam 800 5 times glympride 1 mg 1 in morning continue medicine since 2 year and in middle stop last year again check up same medicine given as too far from village hospital 2 days journey cost of medicine too high presently with consult to local mbbs doctor giving glympride for dibetic before breakfast strocit plus in morning after break fast 1 time and eve only piracetam no other vitamin

doctor1 MD

Brief Answer:
No role of strocit and piracetam after 2 years.

Detailed Answer:
Hi Nandeibam,
Thanks for being here on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist and I feel glad to help you.
Coming on to your question,there is absolutely no role of strocit and piracetam 3 months after...

Read Full Thread   Ask a Doctor Now

Hello Doctor, I am 34 years Male, no smoke/alchohal, 77 Kgs, do little exercise and overall healthy. I used to have chest pain 1 year back due to anxiety, all blood and cardio reports were normal (Lipid Profile, BP, TMT, Stress Echo etc.) and got clearance from 2-3 Cardio experts. Then I was recommended to consult a psychiatrist for Hypochondria treatment (used to relate anxiety Chest pain with cardiac health). I am taking Nexito 10 MG and Bupropion 450 MG in a day and feeling normal for last 4-5 months. I just had routine preventive blood tests done, which gives total cholesterol at borderline (203) and High Triglicerides, which is making me bit concerned again. I have few questions: 1. Please see my all reports and suggest me further line of action (diet plan, specific workout etc.) 2. Should I be worried lot. 3.Should I get the tests again (it may be erroneous?) Please help and suggest. Thanks XXXX

doctor1 MD

Brief Answer:
You shouldn't be so worried.

Detailed Answer:
Hello Rakeshupadhyay1
Thanks for writing to HCM

I have gone through your history and reports in detail.
Your lipid profile is high(especially cholesterol and triglycerides). This is a very common problem among young adults now a days...

Read Full Thread   Ask a Doctor Now

hi doctor, my father is having a breath problem when he walks or climb stairs. he is having swelling on feet and face. I went to the doctor he did x ray, sputum test and CT scan, blood test, ecg etc. ECG was normal and from blood test he said there is no problem of liver and kidney. In Xray and ct scan of chest he told me that there is spot in the lungs which may be water or infection. The sputum test was negative. He prescribed antibiotics to my father and after a weeks time he again did xray. Now he is confused about the spot. He is saying it can be TB, infection or cancer. My father smokes and drinks. Pls give your opinion doctor.

doctor1 MD

Brief Answer:
I want some more information

Detailed Answer:
Hi XXXXXXX
I have gone through your question.
it is often difficult to tell the diagnosis by chest X ray alone. as rightly told by your doctor, a patch in the lung can be a simple bacterial or fungal infection, TB or a tumor.
However,...

Read Full Thread   Ask a Doctor Now

Dr
My problem is that i have been taking Metacard Xl 50 to Metacard Xl 12.5 ( at present ), along with
Atorsave D 10 ( 001) every alterante day( at present i am taking fibral inplace of atorsave d 10). Aloprax 0.5 mg ( 001 ) -problem BP 120/80, Cholestorel control, but body pain, frequent urination specially in the evening. Leg muscles are paining and weak and back pain. Not able to sit properly in the evening. I am sitting mostly in the office.

Before Metacard Xl , i had trivial mitral valve prolapsed. later on cardiologist told it is alright and medicine has cured. But inspite of my request dr has not changed my medicine. sometimes and liitle urine leak in my pant/jangia after urination. its of fouly smell. My age is 44 indian bengali living in south india.
Pl suggest me waht to do? . Evening i can't sit staightly i have to lie down.

On 01/12/12 i tested my cbc & serum electrolyte results are
uREA 21, CRATININE 1.05, uRIC Acid 4.2, Sodium 139.8, Potasium 4.2, Chloride 106.9, Bicarbonate 25.2, Calcium 9.5,

Total Leucocyte(WBC) 8540, Total RBC 4.75, HB 14.4, PCV 40.3, PLATELET COUNT 0000, Polymorphs 60.1, Lymphocytes 35.7, Monocytes 1.9, Eosionophil 2.3, Basophils 0, ESR 1 hr 6
PLATELET COUNT 1 yr back was 3.6 lacs.

Pl suggest me medically. I need a help of an experienced Genral Medicine Expert.

doctor1 MD

Hello,

Thanks for your query.

You are currently on anti hypertensive drug Metacard Xkl 50 and Atorvas to lower down your serum Cholesterol. Your Blood pressure and cholesterol is well under control and do not need to be changed. All the investigations that you have done are within normal range....

Read Full Thread   Ask a Doctor Now

Hi,
My cholesterol levels seem to be increasing. I want to first take some medicines to control it and then change to some healthy eating tips. About four months before, I did take some medicines to control it and then moved to homeopathy. But need advise on two things -
1. What medicine do you suggest to immediately get down my cholestrol level
2. What other tips can you give me to help control Cholesterol

doctor1 MD

Brief Answer:
Statins can be used...

Detailed Answer:
Hi,

I appreciate your efforts to lower elevated total cholesterol and LDL. Both these puts you at some risk to arterial disease in future. If you have no history of chest pain or transient ischemic attacks, then the levels have no immediate...

Read Full Thread   Ask a Doctor Now

Hi, My Mother is having high BP around 220 and stinging sensation in right hand and leg. The CT scan report is attached. Doctor is saying there is a blood clot. Please let me know your thoughts and next steps.

doctor1 MD

Brief Answer:
Lacunar infarct/BP control/Antiplatelets and statins

Detailed Answer:
Hi XXXXXXX
Thanks for being on healthcaremagic.com.
I am Dr.Ajay Panwar,a neurologist,here to answer your query.

I have gone through your mother's CT report.She is having a lacunar infarct in left...

Read Full Thread   Ask a Doctor Now

hi,I am 56 years old and since 2005 suffering BP.Now after taking medicine it is OK.The than I am taking tablet suppermat AM after breakfast .In the month of January my creatinine level increased 2.23 from 1.4 After consultation with doctor he advised me to take Tab. Neprosave for 2 times after meal , Atorva ASP after dinner and Suppermat after breakfast. Last month my creatinine level shown 1.4 . At present I am suffering from gastro and stomach pain . What should I do now ? Thanking you .with regards

doctor1 MD

Brief Answer:
most likely aspirin induced dyspepsia, follow the advises..

Detailed Answer:
Hello Khurshed1962, Welcome to HCM,

I've gone through your query and understand your concern..

Good to know the creatinine is coming down now..try to keep tea/coffee and/ animal protein intake limited,...

Read Full Thread   Ask a Doctor Now

Recent questions on  Atorva

doctor1 MD

I am 36 years old, weight 65 kg, average health. Usually do not eat outside food, very less oils used in food at home. I went for a preventive health checkup where cholestrol level was too high. I then went for lipid profile test at another...

doctor1 MD

Hello Doctor, My mother is 65 years old and is taking the following tablets for her kidney disorder - Panzop 40mg Oxycal CT Clopitab 75mg Rencap Zytanix 2.5mg Bistla Orofer XT Atorva 20mg Dytor 10mg Due to acute shortage of RENCAP - can she use...

doctor1 MD

Hi Dr I have a high cholesterol and high blood pressure and I am taking my medicines regularly 1- Napril 10 mg + Natrilix 1.5 for high blood pressure . 2- Lescol XL 80 for cholesterol . My Dr change Lescol to zicor 20 mg and then to Atorva 20 mg(...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Procedures
Related Medical Topics